Journal of Applied Mathematics
Volume 2004 (2004), Issue 5, Pages 433-445
Structure of optimal trajectories in a nonlinear dynamic model with endogenous delay
1Department of Mathematics, Prairie View A&M University, Prairie View 77446-4189, TX, USA
2College of Business & Economics, Houston Baptist University, 7502 Founder Road, Houston 77074-3298, TX, USA
Received 12 November 2003; Revised 16 February 2004
Copyright © 2004 Natali Hritonenko and Yuri Yatsenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
An exact solution is constructed to a nonlinear optimization
problem in an integral dynamic model with delay. The problem
involves the unknown duration of the delay and has important
applications to the optimal replacement of capital equipment
under technological change.